# SDR UALA2009091602924

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 67,366 hours, 19,550 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC COMMAND BUTTON MISSING SAFETY COVER AT 2L.  REPLACED EVAC AND THRESHOLD LIGHT ASSY AT DOOR 2L.  CHECKS OKAY.
